HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Some problems of analytic number theory III

Abstract : The main theme of this paper is to systematize the Hardy-Landau $\Omega$ results and the Hardy $\Omega_{\pm}$ results on the divisor problem and the circle problem. The method of ours is general enough to include the abelian group problem and the results of Richert and the later modifications by Warlimont, and in fact theorem 6 of ours is an improvement of their results. All our results are effective as in our earlier paper II with the same title. Some of our results are new.
Document type :
Journal articles
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download

Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Thursday, January 15, 2015 - 4:10:46 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Thursday, April 16, 2015 - 10:55:49 AM


Explicit agreement for this submission




R Balasubramanian, K Ramachandra. Some problems of analytic number theory III. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1981, Volume 4 - 1981, pp.13 - 40. ⟨10.46298/hrj.1981.92⟩. ⟨hal-01103891⟩



Record views


Files downloads